Please note Monday 6 June is for Airmic members only. All other delegates can attend Tuesday and Wednesday, as well Airmic members.

  • TIME SESSION
    11.00 - 12.15

    Policy Wordings and Contract Clarity: The key features of an efficient insurance process, presented by the International Underwriting Association (IUA)

    (Airmic Members Only)

    This masterclass will explore the fundamental subject of insurance policy wordings and the need for contract clarity. An effective insurance process is underpinned by a clear and comprehensive wording that meets the needs of parties to the contract and is well understood by those parties. With reference to real wordings examples addressing key coverage concepts, attendees will have the opportunity to engage in discussion and debate and hear from insurance wordings practitioners on key considerations to ensuring contract clarity.

    DOWNLOAD PRESENTATION

    DOWNLOAD Q&A PAPER

    12.30 - 14.30

    Partner networking lunches: (Airmic members only)

    L1.  AXA XL – Business Excellence Programme  (Invite only)

    L2. Marsh – Neurodiversity now: Reimagining talent and D&I

    L3. WTW and Rushton International – Women in Business networking lunch – Falling in love with change

    L4. FM Global – Addressing physical risks in complex supply chains

    L5. Gallagher – Building Resilience and Protecting Value in your Higher Education Institution (Invite only)

     

    15.00 - 15.45

    Keynote. Baroness Tanni Grey-Thompson, DBE, DL

    (Airmic members only)

     

    16.00 - 16.45

    Annual General Meeting (AGM)

    (Airmic members only)

    16.45

    Close

  • TIME SESSION
    08.00 - 09.00

    Wellness sessions

    • 5k River Run
    • Tai Chi
    • QBE Yoga
    07.45-09:00

    VIP Breakfast

    (Invite only)

    08.30

    Registration and exhibition hall opens

    09.15 - 09.30

    Welcome by Julia Graham, Airmic CEO and Claire Combes, Airmic Chair

    Auditorium

    09.30 - 10.15

    Fireside Chat: Jill Douglas MBE interviewing Ugo Monye and Nathan Hines (former rugby union stars) Sponsored by Gallagher

    Auditorium

    10.15 - 11.00

    Networking Break, Exhibition hall

    10.25 - 10.45

    ESG HUB

    Climate change: The greatest risk transfer challenge of all, Howden

    In Exhibition Hall

    10.30 - 10.40

    10mins of Mindfulness with Marsh, Marsh Mindfulness HUB, Stand 129, Exhibition Hall

    10.50 - 11.10

    ESG HUB

    Guernsey’s ESG framework – One year on, lessons learnt on implementing ESG, WE ARE GUERNSEY, Aon and GIIA, Robust Group, Walkers (Guernsey) LLP

    In Exhibition Hall

    11.15 - 12.15

    Seminar Panels

    S1. The Future of the Insurance Industry – As the industry shifts from a reactive to a preventative model, is the future more about risk than insurance?

    S2. Building Resilience – Going beyond the pandemic, what lessons can be learned to build resilience in national and business life

    S3. Managing Supply Chain Disruption – How can supply chain disruption be managed, in this age of connected and digital risks?

    12.15 - 14.15

    Networking Lunch, Exhibition Hall

    12.30 - 12.50

    ESG HUB

    ESG – is it possible to find a balance between ‘I’ and ‘we’? QBE

    In Exhibition Hall

    12.30 - 13.30

    What does good cyber data and communication look like?

    Presented by Scott Stransky, Marsh McLennan

    (Invite only)

     

    13.00 -13.10

    10mins of Mindfulness with Marsh, Marsh Mindfulness HUB, Stand 129, Exhibition Hall

    13.00 - 13.20

    ESG HUB

    Managing water risks for your business, AXA XL

    In Exhibition Hall

    13.30 - 13.40

    10mins of Mindfulness with Marsh, Marsh Mindfulness HUB, Stand 129, Exhibition Hall

    13.30 - 13.50

    ESG HUB

    Exploring the ESG challenges risk managers are currently facing, FM Global

    In Exhibition Hall

    13.55 - 14.15

    ESG HUB

    Responsible Transition, Liberty Specialty Markets

    In Exhibition Hall

    14.15 - 14.45

    HUB Sessions (A sessions)

    A1. 100 years on: Are you getting the best in captive innovation? WE ARE GUERNSEY

    A2. Parametric Insurance for Business Resilience: underwriting Covid and the next unforeseen catastrophe, OTT Risk

    A3. Protect Duty – Lessons Learned from the Manchester Arena attack, Gallagher & BLM

    A4. How to build global supply chain resilience, Lloyd’s

    A5. Directors’ Liability: Emerging risks and new approaches, WTW

    A6. How technology Is transforming property valuations, Kroll

     

    14.15 - 15.00

    Press Conference (Invite only)

    15.00 - 16.00

    Keynote Panel. DEI – Are we all on the same page yet ?

    Auditorium

     

    16.15 - 16.45

    HUB Sessions (B Sessions)

    B1. Does an independent insurance manager really provide value to your captive? Strategic Risks

    B2. Don’t slip up in your risk management, RSA

    B3. People performance and risk | Learnings for resilient organisations, Resilience Factor

    B4. Maximising your impact and insurer relationship, Aviva

    B5.  Chain responsibility: Working together on continuity, Riskonet

    B6. Building business resilience in an uncertain world, Strategia

    B7: Captives and alternate solutions – exploring the market cycle benefits, Chubb

    17:00 - 18.30

    Networking Reception, sponsored by Google Cloud

    Exhibition hall

  • TIME SESSION
    07.45 - 08.45

    Airmic Leadership Group Breakfast (invite only)

    09.00

    Registration and exhibition hall opens

    09.00 - 09.30

    HUB Session (C sessions)

    C1. Think you know Captives, or just Captive Curious? Something for everyone, Crawford

    C2. Are you ready to unleash the power of an EB captive? MAXIS GBN

    C3. Is cyber insurance really worth it? CFC Underwriting

    C4. Predicting claims – Use AI to reduce claims costs, Ventiv

    C5. ESG in Claims: How can your claims solution support your ESG agenda, McLarens

    C6. Technology solutions for energy consumption, loss and efficiency, HSB

     

    10.00 - 11.00

    Seminar Panels

    S4. Cyber risk and insurance – Can insurance provide a solution for financing cyber risks, when almost half of businesses in the UK do not buy this cover?

    S5. Is 2022 throwing a curveball at Purpose?

    S6. ESG and climate change – Since the COP26 summit, have we progressed or faltered in achieving net zero targets and Environmental, Social, and Governance (ESG) goals?

    11.00 - 12.45

    Networking Brunch

    Exhibition Hall

    11.15 - 11.35

    ESG HUB

    Five ways risk managers can own the climate conversation, WTW

    In Exhibition Hall

    11.30 - 11.40

    10mins of Mindfulness with Marsh, Marsh Mindfulness HUB, Stand 129, Exhibition Hall.

    11.50 - 12.10

    ESG HUB

    Understanding the S in ESG – how employers are saving the World, Marsh

    In exhibition hall

    12.00 - 12.10

    10mins of Mindfulness with Marsh, Marsh Mindfulness HUB, Stand 129, Exhibition Hall.

    12.20 - 12.40

    ESG HUB

    Evolving risk management for a sustainable future, Zurich

    In Exhibition Hall

    12.30 - 12.40

    10mins of Mindfulness with Marsh, Marsh Mindfulness HUB, Stand 129, Exhibition Hall.

    12.45 - 13.15

    HUB Sessions (D Sessions)

    D1. How structured re/insurance is a key enabler supporting longer-term risk financing ambitions for your captive, Swiss Re Corporate Solutions

    D2. Flood resilience – How we’re turning the tide together, Sedgwick

    D3. It’s time to fly. Are your travel protocols keeping employees safe? Chubb

    D4. Understanding systemic and emerging risks to build enterprise-Wide Resilience, AON

    D5. New solutions for flood risk and climate change, Previsco

    D6. Casualty underwriting for the future: How science, data and technology can help predict the future, Sompo

    13.30 - 14.00

    HUB Sessions: (E sessions)

    E1. Insurance premium tax considerations for captives , TMF Group

    E2. A Touch of class – The past, present and future of UK group legal action, Lockton

    E4. Supply chain disruption in a volatile world – Real-world challenges and solutions, TMK

    E5. Computer says no: The opportunities and risks of adopting AI technology for Risk Management, Travelers

    E6. Good reputation: Lessons on weathering brand damage storms from major corporates, WTW

    14.15 - 14.45

    Keynote.

    Fire side chat with Sir Richard Shirreff

    Auditorium

    14.45 - 15.30

    The Keynote Debate: We live in interesting times – how will we cope with increasing turbulence?

    Auditorium

     

    15.30

    Closing and Farewell, Airmic incoming chair, Tim Graham

    15.45

    Conference closes

    Exhibition hall breakdown.